# SDR SWAA020516

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 67,039 hours, 74,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH FWD CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LIGHT ASSY DUE TO CRACK AND BATTERY PACK PER MM.
